TechSpot

Lines and Pixilations

By ColdBlizzardIce
Dec 28, 2005
  1. This is short and sweet. I get horrizontal and vertical linest hat are black or sometimes a fadded green in some games. I also get pixialtion thats heavy in-game movies, even in World of Warcraft cinematic. Specs in the profile. Monitor or graphic card? LCD Viewsonic V94ab 19'. Any responses would be greatly appreciated.
     
  2. howard_hopkinso

    howard_hopkinso TS Rookie Posts: 24,177   +19

    The easiest way to rule out your monitor as a possible culprit, is to try another monitor.

    If you still get the same problem with a different monitor, then most likely you have a graphics card problem.

    Regards Howard :)
     
  3. ColdBlizzardIce

    ColdBlizzardIce TS Rookie Topic Starter Posts: 35

    Thanks Howard! I shall test it out with another monitor in the comming and see if its an issue with the video card. Thanks Again!.
     
Topic Status:
Not open for further replies.

Similar Topics

Add New Comment

You need to be a member to leave a comment. Join thousands of tech enthusiasts and participate.
TechSpot Account You may also...